# SDR IPXA10558681

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 12,760 hours, 8,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1200-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 B/S 1310 TP B/S 1200 RBL 20 FLOOR TO SIDEWALL IS CORRODED     REPAIRED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-70-13-0G AND EO NR B757-5310-32833.
